On solutions of the wave equation with a sublinear dissipative term

Mitsuhiro Nakao

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The existence of periodic solution and a certain decay property for the nonlinear dissipative wave equation utt - Δu + σ(ut) = f in R × Ω (or R+ × Ω) with the boundary condition u|∂Ω = 0 are proved, where Ω is a bounded domain in Rn and σ(v) is a sublinear function, say, σ(v) = k0|v|-rv, k0 >0, 0<r<1.

Original languageEnglish
Pages (from-to)204-215
Number of pages12
JournalJournal of Differential Equations
Volume69
Issue number2
DOIs
Publication statusPublished - 1987 Sep 15
Externally publishedYes

Fingerprint

Dissipative Equations
Wave equations
Wave equation
Bounded Domain
Periodic Solution
Boundary conditions
Decay
Term

ASJC Scopus subject areas

  • Analysis

Cite this

On solutions of the wave equation with a sublinear dissipative term. / Nakao, Mitsuhiro.

In: Journal of Differential Equations, Vol. 69, No. 2, 15.09.1987, p. 204-215.

Research output: Contribution to journalArticle

@article{509471758f684498abcf6784b04ec64d,
title = "On solutions of the wave equation with a sublinear dissipative term",
abstract = "The existence of periodic solution and a certain decay property for the nonlinear dissipative wave equation utt - Δu + σ(ut) = f in R × Ω (or R+ × Ω) with the boundary condition u|∂Ω = 0 are proved, where Ω is a bounded domain in Rn and σ(v) is a sublinear function, say, σ(v) = k0|v|-rv, k0 >0, 0",
author = "Mitsuhiro Nakao",
year = "1987",
month = "9",
day = "15",
doi = "10.1016/0022-0396(87)90118-5",
language = "English",
volume = "69",
pages = "204--215",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On solutions of the wave equation with a sublinear dissipative term

AU - Nakao, Mitsuhiro

PY - 1987/9/15

Y1 - 1987/9/15

N2 - The existence of periodic solution and a certain decay property for the nonlinear dissipative wave equation utt - Δu + σ(ut) = f in R × Ω (or R+ × Ω) with the boundary condition u|∂Ω = 0 are proved, where Ω is a bounded domain in Rn and σ(v) is a sublinear function, say, σ(v) = k0|v|-rv, k0 >0, 0

AB - The existence of periodic solution and a certain decay property for the nonlinear dissipative wave equation utt - Δu + σ(ut) = f in R × Ω (or R+ × Ω) with the boundary condition u|∂Ω = 0 are proved, where Ω is a bounded domain in Rn and σ(v) is a sublinear function, say, σ(v) = k0|v|-rv, k0 >0, 0

UR - http://www.scopus.com/inward/record.url?scp=38249035301&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249035301&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(87)90118-5

DO - 10.1016/0022-0396(87)90118-5

M3 - Article

AN - SCOPUS:38249035301

VL - 69

SP - 204

EP - 215

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -